Loading [MathJax]/jax/output/SVG/config.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2016, Volume 207, Issue 10, Pages 1450–1457
DOI: https://doi.org/10.1070/SM8673
(Mi sm8673)
 

This article is cited in 4 scientific papers (total in 4 papers)

Quantization of the Sobolev space of half-differentiable functions

A. G. Sergeev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
References:
Abstract: A quantization of the Sobolev space $V=H_0^{1/2}(S^1,\mathbb R)$ of half-differentiable functions on the circle, which is closely connected with string theory, is constructed. The group $\mathrm{QS}(S^1)$ of quasisymmetric circle homeomorphisms acts on $V$ by reparametrizations, but this action is not smooth. Nevertheless, a quantum infinitesimal action of $\mathrm{QS}(S^1)$ on $V$ can be defined, which enables one to construct a quantum algebra of observables which is associated with the system $(V,\mathrm{QS}(S^1))$.
Bibliography: 7 titles.
Keywords: Sobolev space of half-differentiable functions, quasisymmetric homeomorphisms, Dirac quantization.
Funding agency Grant number
Russian Science Foundation 14-50-00005
This research was supported by a grant of the Russian Science Foundation (project no. 14-50-00005).
Received: 14.02.2016 and 02.04.2016
Bibliographic databases:
Document Type: Article
UDC: 517.98
MSC: 30C62, 81T30
Language: English
Original paper language: Russian
Citation: A. G. Sergeev, “Quantization of the Sobolev space of half-differentiable functions”, Sb. Math., 207:10 (2016), 1450–1457
Citation in format AMSBIB
\Bibitem{Ser16}
\by A.~G.~Sergeev
\paper Quantization of the Sobolev space of half-differentiable functions
\jour Sb. Math.
\yr 2016
\vol 207
\issue 10
\pages 1450--1457
\mathnet{http://mi.mathnet.ru/eng/sm8673}
\crossref{https://doi.org/10.1070/SM8673}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3588973}
\zmath{https://zbmath.org/?q=an:1360.30019}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207.1450S}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000391848500005}
\elib{https://elibrary.ru/item.asp?id=27350044}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85007495773}
Linking options:
  • https://www.mathnet.ru/eng/sm8673
  • https://doi.org/10.1070/SM8673
  • https://www.mathnet.ru/eng/sm/v207/i10/p96
  • This publication is cited in the following 4 articles:
    1. A. G. Sergeev, “In search of infinite-dimensional Kähler geometry”, Russian Math. Surveys, 75:2 (2020), 321–367  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. G. Sergeev, “Quantization of the Sobolev space of half-differentiable functions, II”, Russ. J. Math. Phys., 26:3 (2019), 401–405  crossref  mathscinet  zmath  isi
    3. A. G. Sergeev, “Spin Geometry of Dirac and Noncommutative Geometry of Connes”, Proc. Steklov Inst. Math., 298 (2017), 256–293  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. A. G. Sergeev, “Quantum Calculus and Quasiconformal Mappings”, Math. Notes, 100:1 (2016), 123–131  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:768
    Russian version PDF:76
    English version PDF:21
    References:76
    First page:38
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025